Penpalz

323d

My Chronic Fatigue and Post Exertional Malaise gets worse with hormone fluctuations due to menopause. I am on the DEPO shot but it doesn't last 3 months for me. I'm good for 2 months before all hell breaks loose and I wanna die again. Please help me!

Early Menopause

View all
  • Deborah

    319d

    You might want to ask your gyn doctor about HRT (hormone replacement therapy). I use an estrogen patch and have found it to be a game changer.

  • Penpalz

    310d

    💕

  • PM

    298d

    Agreed with Deborah. I have a testosterone pellet and it has changed my life!

  • Dimples52

    166d

    😥Really does it really work the pellet?

  • Penpalz

    165d

    I have started taking WeJoyBalance and I feel better!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.